# SDR FDEA201912043173

- Difficulty date: December 4, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 47,426 hours, 19,949 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOORBEAM T CAP STA 580 LBL 45.5.  COMPLIED WITH EA F-5310-T0351069 P1.  TITLE : FUSELAGE - MAINFRAME - STA 580 FLOORBEAM SPLICE SEGMENT UPPER AFT FLANGE CRACK REPAIR.
